# SDR QXEA2012012600098

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SERVICE DOOR INTERNAL NUTPLATE AND BOLT ARE CORRODED ON FWD FRAME OF DOOR AS VIEWED THROUGH LIGHTNING HOLE NR 11-MARKED.  ACFT IS DOWN FOR C-CHECK.  REMOVED CORRODED NUT PLATE AND INSTALLED NEW NUT PLATE IAW SRM 51-42-05-02-01.
